# SDR FDEA201703190958

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 100,708 hours, 19,784 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL, SHORTLY AFTER SELECTING FLAPS 15, RECEIVED A  LEVEL 2 SLATS DISAGREE & SPEED FOOT WENT UP TO APROXIMATELY 205.   PERFORMED MISSED APPROACH AND FOLLOWED QRH.  RECONFIGURED FOR SECOND APPROACH WITHOUT INCIDENT.   EXTENDED LEADING EDGE SLATS AND PERFORMED VISUAL  INSPECTION OF ALL LEADING EDGE SLATS IAW AMM 27-80-00-2.  NO DEFECTS NOTED.  PERFORMED  FUNCTIONAL TEST OF PSEU IAW FIM  31-71-07-00. NO FAULTS FOUND. NO SLAT DISAGREE ALERT SHOWN AT THIS TIME.  ACFT OK FOR SERVICE.
